The Laguerre polynomials in several variables

AKTAŞ R., Erkus-Duman E.

MATHEMATICA SLOVACA, vol.63, no.3, pp.531-544, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.2478/s12175-013-0116-3
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.531-544


In this paper, we give some relations between multivariable Laguerre polynomials and other well-known multivariable polynomials. We get various families of multilinear and multilateral generating functions for these polynomials. Some special cases are also presented.